# SDR Z6WR20130724005

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 17,345 hours, 5,865 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2101177
- Condition: Overheated
- Location: Thrust Reverser
- Part time: 17,345 hours, 5,865 cycles
- Component: Thrust Reverser, 737900
- Component part number: 315A2295221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE 315A2101-177 BOND PANEL ITEM 40A REVEALS NUMERIOUS AREAS OF HEAT DISCOLORATION ON THE IML AT NR 2 AND NR 3 UPPER COMPRESSION PADS AND CENTERLINE FWD OF AFT COWL.  THE -177 INNER WALL INSPECTED BY NDT (ULTRASONIC FINDS THE AREAS UNACCEPTABLE, DELAMINATIONS AND DISBONDS EXIST WITHIN AND SURROUNDING OF NOTED LOCATIONS.
